# SDR ASAA0741373

- Difficulty date: January 10, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 45,863 hours, 25,943 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Punctured
- Location: Aileron
- Component: Aileron
- Component part number: 65C2591130A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON HAS PUNCTURE ON LOWER SURFACE AT O/B END.  PREPPED DAMAGED AREA, FABRICATED AND BONDED REPAIR PIECES IAW SRM 51-70-03 REPAIR 2.
